# SDR HEEA082551

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,629 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 3494
- Condition: Intermittent
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM INDICATOR SHUTS OFF THEN ON INTERMITTENTLY. CLEANED DIRTY "CYC" SWITCH ON ASSY.   BENCH CHECK GOOD.
